# SDR A6WA200740703

- Difficulty date: December 16, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 13,478 hours, 12,121 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 15432124
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL RECEIVED (IDG 2) CAUTION MESSAGE FOLLOWED BY (GEN 2 OFF) CAUTION MESSAGE.  ABORTED T/O AT APPROXIMATELY 70 KNOTS, MAX BTMS READINGS = 3,3,2,3. FOUND FAULT MESSAGE CHANGED AFTER IDG WAS PREVIOUSLY CHANGED FROM (NR 2 GEN OFF) MESSAGE TO (IDG 2) MESSAGE.  RT GEN TO PYLON HARNESS CONTINUITY CHECK GOOD.  RT GEN WAS LOW ON OIL, TOOK 24 PUMPS.  FOUND SHAFT SEAL DAMAGED.  REPLACED IDG IAW CHAP 24.  LEAK AND OPS CHECK GOOD.  (K)
